Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
Errata
Erratum: Computability and complexity of Julia sets: a review [Nonlinear Theory and Its Applications, IEICE Vol.5 (2014) , No.4 pp.410-423]
Kota HiratsukaYuzuru SatoZin Arai
Author information
JOURNAL FREE ACCESS

2016 Volume 7 Issue 1 Pages 56

Details
Article 1st page
Information related to the author
© 2016 The Institute of Electronics, Information and Communication Engineers
Previous article
feedback
Top